# SDR CALA9901255

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY PATH LIGHTING IN AFT ACCESS SECTION WITH AFT LIGHT WIRING DAMAGED.  THE WIRING WAS REPAIRED AND OPERATION CHECKED GOOD IAW MM 33-50-00.
